

6th British Council New Directions in English Language Assessment Conference: Standards in Learning Systems



Day 1 (22 October)

Location	Session	Time	Duration			Event				
Grand Ballroom Fover	Reception	8:00	60 mins	Registration						
Grand Ballroom	Opening	9:00	50 mins	Conference Opening Ceremony						
Grand Balloom	Opening	3.00	30 111113	Conversion dynamic dynamic deremony Professor Barry O'Sullivan (Head of Assessment Research and Development, British Council)						
Grand Ballroom	Plenary 1	9:55	45 mins	Title: Local and Localised Language Tests.						
Grand Ballroom Foyer	Break	10:40	30 mins	Coffee break						
				Professor Han Baocheng (Deputy Director of the National Research Centre of Foreign Language, Beijing Foreign Studies University)						
Grand Ballroom Foyer	Pleanary 2	11:10	45 mins	Title: A Use-Oriented Approach To Language Ability: Definition And Application In CSE.						
Thirty8 or Sky Lounge	Lunch	12:00	70 mins	Lunch						
Ballrooms and meeting rooms	Breakout Parallel sessions	13:10	30 mins 30 mins	Aligning The National Standards To The International Ones To Inform Classroom Teaching And Assessment, And To Meet Local Needs. Co-presenter: Ms Uisung Lee (Teacher, Kinnhwa Middle School) Ms Miyoung Byun (Educational Researcher, Gangwon International Language Institute) Ms Mika Mori (Teacher of English Language, Amakusa City Itsuwa Juine' High School) Disconnect Between MEXT English	Grand Ballroom 3: Impact Associate Professor Alexander Imig (Associate Professor Schoof of International Liberal Studies, Chukyo University, Nagoya, Japan) An ElL-Informed CEFR For Academic Writing In The APAC-Region. Mr Penghao Song (General Manager, New Oriental Education & Technology Group) How All s Appleid In The Auto-Marker For The TOEFU/IELTS Speaking Section.	The (Non-) Applicability Of Pronunciation	Grand Residence 101: General Theme Mr Dylan Burton (Assessment Consultant, British Council China) Raters' Perceptions Of Inauthenticity In Speaking Tests In China. Dr Maruthi Vaddapali (Team Leader for Language Assessment Consultants, British Council China) Standards And Proficiency Frameworks In Assessing Pronunciation: An Exploration Of The Assessing Pronunciation: An Exploration Of The Assessing Pronunciation: An Exploration Of The Assessment Practice Going Forward. Co-presenter: Mrs Neliane Liew (Team Leader for Language Assessment Consultants, British Council China)	Orand Residence 102: Ceneral Themee Professor Dr. Noor Lide Abu Kassim (kcademic [Professor], International Islamic University Malaysia) Alignment To CEFR And IELTS: The CELPAD IUM Initiative. Co-presente: Assoc. Prof. Dr. Ainol Madziah Zubairi (kcademic [Acsociate Professor], International Islamic University Malaysia) Prof. Dr. Isarij Sarudin (Deputy Rector, Academic and Industrial Linkages, as well as Academic (Professor], International Islamic University Malaysia) Dr Hyoshin Lee (Director of Lifelong Education Institute / Director of the Opt, 1 English Language, Konkuk University Glocal Campus) Change In The Status Of The IELTS: From One Of Many Tests Towards A Lever Leading To Changes In Communication-Oriented English Education At A University Level.		
		14:30	30 mins	(Assistant Director, Curriculum Development Division, Ministry of Education Malaysia) Adoption Of CEFR In Malaysia: Changes In The	Mr Stuart Andrew Goodsir (Exams Team: Team Leader for Language Assessment Consultants, British Council China) Examiner Engagement With Candidates Prior To A Speaking Test.	Dr Sook Wah Ho (Head of English Language Unit, Gamuda Berhad) The Gamuda English Tests: Aligning Gaps, Targets And Standards. Co-presenter: Dr Bee Eng Wong (Consultation, Gamuda Berhad)	Mr Julian Copley (British Council Vietnam) Individual And Paired Interaction Influences On Exam Procedures And Rating.	Dr Vahid Aryadoust (Assistan Professor, National Institute of Education, Nanyang Technological University) Investigating The Neurocognitive Processes Of Listeners Using Functional Near-Infrared Spectroscopy (fNIRS). Co-presenter: Dr Chiao-Yi Wu (Research Scientist, Centre for Research and Development in Learning, Nanyang)		
Ballrooms and meeting rooms	Break	15:00	30 mins	Coffee break						
Grand Ballroom	Plenary 3	15:30	45 mins	Dr Hanan Khalifa (Head of Research & International Education, Cambridge Assessment English and University of Cambridge)						
Granu Ballitoutti	г юнату 3	10.00	-to mins	Tille: Standards & Frameworks: Virtues & Shortcomings.						
Grand Ballroom	Panel Discussion 1	16:20	70 mins	Topic: Assessment in English Medium Education. anel Chair: Allan Taggart (Director English for Education Systems, East Asia, British Council Malaysia) anelists: Kerry Neuman (Programme Director of Permata Bangsa School) Associate Professor Or Abdul Halim Abdul Raof (Associate Professor, University) of Technology Malaysia) Andy Kirpatrick (Professor, Griffith University) John Knagg (Former Global Head of English for Education Systems, British Council)						
Grand Ballroom	Day 1	17:30	15 mins	Day 1 Closing Note						
Grand Salon	Closing Conference	18:30								
Granu Salon	Dinner	16:30	rou mins	Conference Dinner						